Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 782306, 30 pages
http://dx.doi.org/10.5402/2012/782306
Research Article

The Inviscid Limits to Piecewise Smooth Solutions for a General Parabolic System

School of Mathematical Sciences, South China Normal University, Guang Zhou 510631, China

Received 13 October 2011; Accepted 26 October 2011

Academic Editors: U. Kulshreshtha and M. Znojil

Copyright Β© 2012 Shixiang Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shixiang Ma, “The Inviscid Limits to Piecewise Smooth Solutions for a General Parabolic System,” ISRN Mathematical Physics, vol. 2012, Article ID 782306, 30 pages, 2012. doi:10.5402/2012/782306